MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SYSTEM 8 SINGLE TRIGGER ROTARY; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SYSTEM 8 SINGLE TRIGGER ROTARY; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 8203000000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events.2 events were reported for this quarter.Product return status.2 device investigation types have not yet been determined.Additional information.2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device ran without user activation.2 events had no patient involvement; no patient impact.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device ran without user activation.- 2 events had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 2 previously reported events are included in this follow-up record.Product return status: 2 devices were received.

Brand Name
SYSTEM 8 SINGLE TRIGGER ROTARY
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11729067
Report Number3015967359-2021-00690
Device Sequence Number17117310
Product Code HWE
UDI-Device Identifier07613327304480
UDI-Public07613327304480
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8203000000
Device Catalogue Number8203000000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/01/2021
Supplement Date Received by Manufacturer01/01/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1